# SDR IPXA2025050588728

- Difficulty date: January 14, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,104 hours, 22,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146T12618387
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 4 VERTICAL L SHAPED STIFFNERS FROM FRAME AT STA 1502 AREA RESTORED ON BOEING DOC REM-10 & 11 (SEE ATTACHED). ENTIRE REPAIR DOCUMENTED ON LINE 103.
